# SDR USAA2008111492062

- Difficulty date: November 8, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 34,676 hours, 13,624 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN SEAT TRACK AT FR 19 + 19", -Y765.  REPLACED CABIN SEAT TRACK AT FR 19 + 19", -Y765 IAW A319 SRM 51-72-11.
